# SDR AALA202203250916

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 85,435 hours, 10,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L APPEARS TO BE OUT OF SEQUENCE.THE INSIDE HANDLE IS IN OPEN POSITION WHEN CLOSING. DOOR WILL NOT CLOSE. SOME PLASTIC CASING CRACKED AND BROKEN. FOUND INNER DOOR HANDLE IN CLOSED POSITION BUT DOOR STILL OPEN. RETURNED IT INTO NORMAL SEQUENCE. ARM DISARM FUNCTION OKAY.
